# SDR ASMF200405028

- Difficulty date: May 28, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 39,247 hours, 28,815 cycles
- Engine: Pwa JT8D219
- Engine time: 34,300 hours, 26,575 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: 2047021
- Part serial: 455
- Condition: Failed
- Location: Cockpit
- Part time: 2,400 hours, 1,471 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK RT ENGINE EPR INDICATOR WAS DETECTED OUT OF SERVICE AND AIRCRAFT WAS SENT TO THE HANGAR. DURING OVERNIGHT SERVICE PT2 HOSE WAS REPLACED IAW MM 77-11-01 AND LEAK CHECK WAS PERFORMED, ALL CORRECT. ENGINE RUNNING WAS PERFORMED AND PNEUMATIC LEAK WAS DETECTED ON 13A STAGE VALVE DUCT CLAMP AND PT2 HOSE WAS BURNED. CLAMP WAS REPLACED AND LEAK TEST WAS CORRECT, EPR INDICATOR WAS REPLACED AND TRIM PROCEDURE WAS PERFORMED IAW MM 71-00-01 AND 77-10-00, ALL CORRECT.
